MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3109/08860229409044882

Медицинская библиотека · Renal failure · 1994

Acute tubular necrosis in kidney transplant patients treated with enalapril.

Garcia T M, da Costa J A, Costa R S, Ferraz A S

Клинический случайСтатьяПоддержка исследования: вне правительства СШАПеревод в очереди

Аннотация

We report two cases of acute renal failure in renal transplant patients using cyclosporine-A (CsA) after the introduction of angiotensin-converting enzyme inhibitor (ACEI) to control arterial hypertension. They had no renal artery stenosis or acute rejection. Both patients presented severe acute tubular necrosis (ATN), which subsided after discontinuation of the ACEI. Synergistic toxic effect of ACEI and CsA on the renal tubules might explain ATN in these two cases.

Для цитирования: Garcia T M, da Costa J A, Costa R S, Ferraz A S. Acute tubular necrosis in kidney transplant patients treated with enalapril.. Renal failure. 1994. DOI: 10.3109/08860229409044882.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.